Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SharpShooter2419

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I am now 5 months in on accutane and I have 3 more months to go says my derm who I recently spoke to and I asked him about the redness I have and he gave me the answer I was dreaming and praying for. My derm said accutane flares everything up on the face which makes it easier to see your blood vessels while on accutane. He also said it takes a month after you stop accutane for the redness to go away completley. If anyone was wondering about that well theres your answe. Accutane DOES NOT create r
  2. Yes I think water can help. I have the same problem as you. I've been on Accutane for 4 months going on 5 and my face is clear well except the light redness I have. Some days os worse and some days its better. I didn't drink enough water like you than I started drinkning and it seems to go down where I look...Normal lol. Its not a very deep red justa light redness. Continue to drink water and ask your derm if you need accutane
  3. No no no and well no again lol. I have now been on accutane for a full 4 months and starting my 5th. Acne is gone but my derm told me that accutane reduces redness and will make it disappear over time. accutane is the be all end all of acne and redness not the cause.
  4. I've had 5 views and no replies...write something.
  5. I don't believe I have any of these speacial things you guys suffer from but I still would like some help from you people who I'm sorry to say have been NO HELP at all so I'll give you guys one more chance. I have a light redness on my nose and cheeks, chin and forhead s basically everywhere lol. I have now taken accutane which is the BE ALL END ALL of getting rid of acne so people can't complain about hvaing acne because I'll say stop being a baby and take accutane...anyway I've been on it for
  6. So I went to my derm about 4 months ago. I had mild acne, but redness wasn't so hot. Just finishing my 3rd month I have basically 7 to 8 pimples left which are starting to fanish. but I have redness everywhere ( cheeks forhead, nose, chin) I'm still on the same dosage as I started. 40mg for 5/7 days of the week, will the redness fade? is that a strong enough dosage to do it? I'd have perfect skin without this stupid redness. I need help!!!
  7. Using accutane alone will not cut it. You need to have something else to use. While I was on accutane I decided to put Differn on everyother night and things really moved along. After 3 months of accutane pimples are done redness is all that is left but starting to fade as I start the "Miracle" month. The one that supposedly clears you up, and with Differn my confidence is through the roof.
  8. Talk to you derm and ask for accutane or differn gel.
  9. I'm am starting my 4th month soon!! and I have no acne WOOT, but I have mild redness does accutane get rid of it?
  10. There one word in life you will always remember and love....ACCUTANE.
  11. Okay sure will, may I ask what month your on for accutane. and how are you calculating your days. are you counting the days you take the pills or the days you take the pills and the two days off?
  12. My derm started me on a 40mg pill that I take 5/7 days of the week. Is this an effective dosage, or should I just start taking it everyday without going to my derm, will that effect me.
×